Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia


IMPACT FACTOR 2018: 3.514
5-year IMPACT FACTOR: 3.524

CiteScore 2018: 3.44

SCImago Journal Rank (SJR) 2018: 1.891
Source Normalized Impact per Paper (SNIP) 2018: 1.808

Mathematical Citation Quotient (MCQ) 2018: 1.08

Online
ISSN
1314-2224
See all formats and pricing
More options …
Volume 19, Issue 3

Issues

Integral equations of fractional order in Lebesgue spaces

Nickolai Kosmatov
Published Online: 2016-06-23 | DOI: https://doi.org/10.1515/fca-2016-0035

Abstract

We discuss solvability of a nonlinear Riemann-Liouville integral equation in Lebesgue spaces. We treat the Volterra equations of the first and the second types by applying boundedness criteria for the Riemann-Liouville integral operator. The existence of a solution to integral equations will follow from the Leray-Schauder Nonlinear Alternative.

Key Words and Phrases: Carathéodory conditions; Leray-Schauder Nonlinear Alternative; Riemann-Liouville derivative; Volterra integral equation

MSC 2010: Primary 34A34; Secondary 34A08; 34A12

Dedicated to Professor Stefan G. Samko on the occasion of his 75th anniversary

References

  • [1]

    Atanackovic T.M. Stankovic B. On a differential equation with left and right fractional derivatives Fract. Calc. Appl. Anal. 10 No 2 2007 139 150Google Scholar

  • [2]

    Burton T.A. Volterra Integral and Differential Equations Academic Press 1983Google Scholar

  • [3]

    Burton T.A. Integral equations, -forcing, remarkable resolvent: Liapunov functionals Nonlinear Anal. 68 No 1 2008 35 46Web of ScienceGoogle Scholar

  • [4]

    Burton T.A. Zhang B. solutions of fractional differential equations Nonlinear Stud. 19 No 2 2012 161 177Google Scholar

  • [5]

    Darwish M.A. Ntouyas S.K. On a quadratic fractional Hammerstein–-Volterra integral equation with linear modification of the argument Nonlinear Anal. 74 No 11 2011 3510 3517Web of ScienceGoogle Scholar

  • [6]

    Corduneanu C. Integral Equations and Applications Cambridge University Press Cambridge 1991Google Scholar

  • [7]

    DiBenedetto E. Real Analysis Birkhäuser Advanced Texts/Basler Lehrbücher 2002Google Scholar

  • [8]

    Furati K.M. Bounds on the solution of a Cauchy-type problem involving a weighted sequential fractional derivative Fract. Calc. Appl. Anal. 16 No 1 2013 171 188 DOI: CrossrefGoogle Scholar

  • [9]

    Furati K.M. A Cauchy-type problem involving a weighted sequential derivative in the space of integrable functions Comput. Math. Appl. 66 No 5 2013 883 891Web of ScienceGoogle Scholar

  • [10]

    Gripenberg G. Londen S.O. Staffans O. Volterra Integral and Functional Equations Cambridge University Press Cambridge 1990Google Scholar

  • [11]

    Kilbas A.A. Srivastava H.M. Trujillo J.J. Theory and Applications of Fractional Differential Equations North Holland Math. Studies, 204 Elsevier 2006Google Scholar

  • [12]

    Kiryakova V. Generalized Fractional Calculus and Applications Longman - John Wiley Harlow - New York 1994Google Scholar

  • [13]

    Krasnosel’ski M.A. Topological Methods in the Theory of Nonlinear Integral Equations International Ser. of Monographs in Pure and Applied Math., 1st Ed. Pergamon 1964Google Scholar

  • [14]

    Ma Q.-H. Pečarić J. Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations J. Math. Anal. Appl. 341 2008 894 905Google Scholar

  • [15]

    Podlubny I. Fractional Differential Equations Ser. of Monographs in Math. in Science and Engineering # 198, Academic Press San Diego CA 1999Google Scholar

  • [16]

    Sabatier J. Agrawal O.P. Tenreiro-Machado J. A. Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering Springer The Netherlands 2007Google Scholar

  • [17]

    Samko S.G. Kilbas A.A. Marichev O.I. Fractional Integral and Derivatives (Theory and Applications) Gordon and Breach Switzerland 1993Google Scholar

  • [18]

    Zeidler E. Nonlinear Functional Analysis and Applications, I: Fixed Point Theorems Springer-Verlag New York 1986Google Scholar

About the article

Received: 2015-08-30

Published Online: 2016-06-23

Published in Print: 2016-06-01


Citation Information: Fractional Calculus and Applied Analysis, Volume 19, Issue 3, Pages 665–675, ISSN (Online) 1314-2224, ISSN (Print) 1311-0454, DOI: https://doi.org/10.1515/fca-2016-0035.

Export Citation

© 2016 Diogenes Co., Sofia.Get Permission

Comments (0)

Please log in or register to comment.
Log in